Stability of differential systems with rational right-hand sides

Authors

  • D. Ya. Khusainov
  • V. N. Shevelo

Abstract

We prove theorems which establish estimates for the domain of stability of a differential system with rational right-hand side. We also construct estimates of the convergence of solutions of the system.

Published

25.09.1995

Issue

Section

Research articles

How to Cite

Khusainov, D. Ya., and V. N. Shevelo. “Stability of Differential Systems With Rational Right-Hand Sides”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 9, Sept. 1995, pp. 1295–1299, https://umj.imath.kiev.ua/index.php/umj/article/view/5530.